hello i have a problem.im 16 years old boy.I have too pee too frequently,its hard to take an erection ,and the erection i get is still soft. is there any relation/connection between the pee and erection problem?I would also like some recommended solutions for this problem if you can give me some. thank you for your time
welcome to HealthcareMagic
The reason to pee frequently can be an infection so please get a urine routine examination done and if there is infection consult a doctor and get treated.Secondly there should be no relation between the increased frequency of urine and erection unless it is causing pain or discomfort in erection.The erection problem will be related to anxiety;over excitement of sex as at your age it is common and not a disease.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My age 32 years , The below problem addressed 1 year - Frequent urination , particularly at night, Pushing or starining to begin urination .What symptoms this. and also my semen analysis report was indicated in high viscosity of semen which relate with the above problem.
Hello my name is AAAAA and I m 13 years old. These past couple of days I ve been peeing a lot at night and I can t sleep because of that. My periods are irregular but in the last couple of moths or so they ve been pretty regular. I feel like I m missing my period which should ve came last week. I m still a virgin so pregnancy is out if my questions. Help!
Over the weekend i went to the emergency room....prior to that i have been on 500 milligrams of cipro twice a day. the dr at the emergency room tested me for infection, blood in my unrine, my liver function, and all is normal...HOWEVER it still feels like i have to urinate after i have already done so. It hurts so bad i cannot stand the feeling of having to go again...it is painful it comes and goes, and when it hits it hurt...what can it be?
Hello, I have been diagnosed with low testosterone and have started using the prescribed gel in the last week. One of the issues i have experienced is erectile dysfunction. I have also experienced seminal leakage over the last couple of years and would like to know if the T gel will cure this or if i need something else to cure it. Where i used to get an erection, now loads of semin comes out of my penis instead and it is a problem for me. any advice would be appreciated. thanks
Hello doctor! I am a male 55 yrs old and a diabetic patient using glycinorm M40 twice and Janumet 50/500 at night and Volibo 0.2 in the afternoon. Off late for the last 4 months i am suffering from erectile disfunction. please advise me the suitable medicine. my sugar level is fasting between 104 and 115 and PP is 225 and 250
hi ... i want to know that how one should meet the problem of weak erections which is one of the negative side effects of masturbation? and what are the natural methods to regain the lost power due to compulsive masturbation for 8 years ? ?
I am 28 year having ejucaltion and erectile dysfunction probable.. my doctor gave me gonadil f and evion capsules for the same problem.. I am taking the both medicine from last two weeks but no effected.. so should i continue taking the both capsules more.. ? and can evion capsules improve my sex ?
Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...
I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?